# SDR 08FDEA00120

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 12,791 hours, 6,998 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX549228
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 20,443 hours, 10,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

APPROXIMATELY ONE HOUR IN FLIGHT, ECAM WARNING: GREEN PUMP 2 LO PR" FOLLOWED BY "GREEN PUMP 1 LO  PR".  OBSERVED GREEN RESERVOIR OVERHEAT LIGHT ON.  COMPLIED WITH ECAM AND QRH AND TURNED OFF BOTH GREEN PUMPS.  ON APPROACH AND LANDING.  ON SHORT FINAL, GREEN NR 2 LO PR LIGHT ILLUMINATED.  LEAK FOUND  BY GROUND CREW.  REMOVED AND REPLACED NR 1 ENG GREEN SYS HYD PUMP PER MM 29-11-32-4 AND REMOVED AND REPLACED BOTH CASE DRAIN FILTERS PER MM 29-11-36-4.  STILL NEEDS LEAK CK AND SAFETY WIRE.   SLIGHT DISCOLORATION BUT LOOKED NORMAL.  REMOVED ENG NR 2 GREEN SYS HYD PUMP AND COULD NOT ROTATE PUMP AND FOUND THE PRESSURE SIDE HYD FLUID HAD THE SAME SLIGHT DISCOLORATION BUT LOOK NORMAL WHEN REMOVED SUCTION HOSE FOUND A VERY BAD BURNT SMELL.
